Մաթեմատիկայի և մեխանիկայի ֆակուլտետ
Faculty of Mathematics and Mechanics
Training of specialists-mathematicians started in the YSU in 1924, in the physical - mathematical subsection of Social Science Department which became Physical-mathematical Department in 1993.:
>
Khachatur A. Khachatryan , А.Х.Хачатрян, А.А.Хачатрян
“Однопараметрическое семейство положительных решений для одного нелинейного интегрального уравнения, возникающего в физической кинетике”
2018 | Article
Известия НАН Армении, Математика, 53:1 (2018), 74-83.
“О разрешимости некоторых классов нелинейных интегральных уравнений в теории pадической струны”
2018 | Article
Изв. РАН. Сер. матем., 82:2 (2018), 172–193; Kh. A. Khachatryan, “On the solubility of certain classes of non-linear integral equations in p-adic string theory”, Izv. Math., 82:2 (2018), 407–427.
Avetik Arakelyan, Rafayel Barkhudaryan
A general class of finite difference schemes arising in numerical analysis of Reaction-diffusion systems
2018 | _____________
Russian-Armenian workshop on mathematical physics, complex analysis and related topics, (2018)
|
A. Poghosyan, R. Barkhudaryan
Convergence Acceleration of Trigonometric Expansions
2018 | _____________
Conference Paper: Harmonic Analysis and Approximations - VII, 2018, pp. 27-28
|
On a non-local parabolic free boundary problem arising in a theory of financial bubbles
2018 | _____________
Conference Paper: Conference dedicated to the 100th anniversary of Mkhitar Djrbashyan, pp. 18-19, (2018)
|
R. M. Kirakosyan, S. P. Stepanyan
The non-classical problem of an elastically clamped orthotropic beam of variable thickness under the combined action of compressive forces and transverse load (Առաձգական ամրակցված փոփոխական հաստության օրթոտրոպ հեծանի ոչ դասական խնդիրը սեղմող ուժերի և լայնական բեռի համատեղ ազդեցության դեպքում)
2018 | Article
ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2018, հ. 52, #2, էջ 101-108
|
N. E. Mirzakhanyan , H. V. Piliposyan
On a question of A. Sozutov (Ա․Սոզուտովի մի հարցի մասին)
2018 | Article
ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2018, հ. 52, #2, էջ 88-92
|
On a connection between a class of systems of ordinary differential equations and integral operators with semi-separable kernel (Սովորական դիֆերենցիալ հավասարումների մի համակարգի կիսասեպարաբել կորիզով ինտեգրալ օպերատորների կապի մասին)
2018 | Article
ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2018, հ. 52, #2, էջ 77-83
|
Վերլուծական երկրաչափություն
2018 | Book
Ուս. ձեռնարկ: ԵՊՀ հրատ., 2018թ․, 224 էջ
Yuri Movsisyan , Albert Gevorgyan
Schauffler Type Theorems for New Second Order Formulas
2018 | Article
IX International Conference of the Georgian Mathematical Union. 2018, p. 119